Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Congenital arteriovenous fistula, non-curable ulcer. Effect of overdose of Alprax?

hi doctor...m 29yr women, i got married five months back, i have congenital av fistula of right leg & non-curable ulcers . i use ultracet every now and then for pain relief. And i took an overdose of alprax few days back coz of depression . How does this effect my health? plz help. I am going through severe depression and mood swings all the time. Is it happening because of my leg problem or due to sleeping pills.
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see all your problem because of anxiety and worry so first avoid any kind of tension .yes mood swings may be because of your overdose of sleeping pills and you are 29yr only so try to avoid taking any kind of sleeping regular exercise and yoga which help you a lot in mood swings.concern any psychiatric for you depression or any alternative therapy like homooepathy or ayurveda may also help u.
good luck for your health.
Answered: Tue, 3 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor